No periods yet :(

Discussion in 'Fertility & Trying to Conceive' started by luvlyroses, Jul 23, 2010.

  1. luvlyroses

    luvlyroses Gold IL'ite

    Messages:
    708
    Likes Received:
    298
    Trophy Points:
    138
    Gender:
    Female
    Hello dear ladies,

    I am so happy to come across this site. My problem is my periods is missing even after taking duphaston for 10 days. my last duphaston was on July 19th. Still no signs of periods.. We are trying to conceive for past 4 years, have tried IUI, IVF.. but everything failed... so I feel there is no possibility of me being pregnant naturally..

    Anyone experienced something like this.. please advice...

    thank u...
     
    Loading...

  2. Vasumathy

    Vasumathy Moderator Staff Member IL Hall of Fame

    Messages:
    9,670
    Likes Received:
    1,664
    Trophy Points:
    338
    Gender:
    Female
    Hi Luvly roses,
    Welcome to Indus Ladies & to this forum.
    You can find our forum guidelines here...

    Sorry about those failed attempts. Never lose hope. There are many women who succeed in TTC after several failed attempts. Just don't loose your hope. Things will happen in the right time.

    Have you been to your doc after taking this tablet? Any response from them?
    I never used that tabl. Hope others guide you on this!
    Baby dust to you.
     
  3. reshma2010

    reshma2010 Bronze IL'ite

    Messages:
    200
    Likes Received:
    14
    Trophy Points:
    33
    Gender:
    Female
    Hi, I have also taken Duphaston tablet(from D18-D27) along with other tablets(Siphene...). This is a progesterone tablet. I have got my period after 9 days of taking Duphaston tablet. I think you need to wait for some more time to see the result.
     
  4. sujanags

    sujanags Gold IL'ite

    Messages:
    1,205
    Likes Received:
    79
    Trophy Points:
    105
    Gender:
    Female
    luvlyroses,

    Usually Doctors say that you should get periods within 10 days (at the max.) from stopping duphaston. So, you can expect on or before July 29th. But it is always better to meet the Doctor and get an opinion from them.

    Moreover for many people after getting failed in all the treatments, sometimes it clicks naturally. Such miracles happens and you never know. So, don't think that you cannot get pregnant naturally.

    All the best :thumbsup
     
  5. luvlyroses

    luvlyroses Gold IL'ite

    Messages:
    708
    Likes Received:
    298
    Trophy Points:
    138
    Gender:
    Female
    Hi Vasumathy, reshma, sujanags,

    thanks for all your replies...

    I will wait till 29th and see what happens...

    I dont want to be very hopeful of pregnancy and get disappointed later...

    I will update you....
     
  6. ais_1982

    ais_1982 Silver IL'ite

    Messages:
    355
    Likes Received:
    70
    Trophy Points:
    68
    Gender:
    Female
    Hi,

    With duphaston, you need to wait till 10 days after stopping the tablet...Doctor also will tel the same thing...So all the best...
     
  7. devotee

    devotee Senior IL'ite

    Messages:
    115
    Likes Received:
    1
    Trophy Points:
    18
    Gender:
    Female
    sorry posted in wrong place
     
    Last edited: Jul 28, 2010

Share This Page